I just started taking LUVOX about two weeks ago. Just recently I started experiencing dizziness. I honestly feel like I am hung over and almost feel like I have motion sickness. Has anyone else experienced these symptoms? I don't know if it is from LUVOX or upping my Wellbutrin to 300mg.
Tell your doctor or pharmacist as soon as possible if you do not feel well while you are taking LUVOX.
Like other medicines, LUVOX can cause some side effects. If they occur, most are likely to be minor and temporary. However, some may be serious and need medical attention.
Ask your doctor or pharmacist any questions you may have.
Tell your doctor if you notice any of the following and they worry you:
nausea, vomiting, drowsiness, difficulty sleeping, dizziness, nervousness, feeling anxious, dry mouth, stomach pain, constipation, diarrhoea, heart burn, loss of appetite, muscle weakness, pins and needles, abnormal taste, headache, faster heart beat, sweating, weight gain, weight loss or unusual bruising.
Contact your doctor immediately, or go to Accident & Emergency at your nearest hospital if any of the following occur:
swelling of limbs, face, eyes, inside the nose, mouth or throat, shortness of breath, breathing or swallowing difficulties. These are very serious side effects and may indicate a serious allergic reaction. These side effects are rare.
Other side effects observed more frequently in children are: abnormal thoughts or behaviour, cough, increased period pain, nose bleeds, increased restlessness, infection and sinusitis.
Other side effects not listed above may also occur in some patients. Tell your doctor if you notice anything else that is making you feel unwell.
Ask your doctor or pharmacist if you don't understand anything in this list.
Do not be alarmed by this list of possible side effects. You may not experience any of them.
i hope this helps u in some way all the best...
I am also on luvox and have been for yrs. You have only been on it for 2 wks most ssri's u have to give at least 4-6 wks to become most effective, that being said in the beginning u will feel a bit dizzy, possible nausea, just like with other meds it needs time for your body 2 adjust, I when I first started get a bit dizzy, but kept taking it for I need to be on it, not to long after alot of the symptoms disappear once your body gets use to the dose and med!!Hope this helped
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2009 • 1 answer
Updated 4 Sep 2011 • 1 answer
Updated 28 Jun 2015 • 1 answer
Updated 19 Sep 2016 • 1 answer
Updated 22 Nov 2017 • 3 answers